| Model Number |
6371 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent surgical intervention wherein the extensions were explanted and replaced due to invalid impedances.
Additional Manufacturer Narrative
The date of event is estimated.During processing of this complaint, attempts were made to obtain complete event and patient information.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.